RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 4, Pages 515–542 (Mi izv3984)  

This article is cited in 3 scientific papers (total in 3 papers)

On series in a permuted trigonometric system

P. L. Ul'yanov


Full text: PDF file (2199 kB)

Bibliographic databases:
Received: 11.10.1957

Citation: P. L. Ul'yanov, “On series in a permuted trigonometric system”, Izv. Akad. Nauk SSSR Ser. Mat., 22:4 (1958), 515–542

Citation in format AMSBIB
\Bibitem{Uly58}
\by P.~L.~Ul'yanov
\paper On series in a~permuted trigonometric system
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 4
\pages 515--542
\mathnet{http://mi.mathnet.ru/izv3984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=131714}
\zmath{https://zbmath.org/?q=an:0082.27901}


Linking options:
  • http://mi.mathnet.ru/eng/izv3984
  • http://mi.mathnet.ru/eng/izv/v22/i4/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Golubov, “On convergence of Riesz spherical means of multiple Fourier series”, Math. USSR-Sb., 25:2 (1975), 177–197  mathnet  crossref  mathscinet  zmath
    2. M. G. Grigoryan, “On some properties of orthogonal systems”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 261–289  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. G. Grigoryan, “On the $L^p_\mu$-strong property of orthonormal systems”, Sb. Math., 194:10 (2003), 1503–1532  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:154
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019